MathSciNet Relay Station
MathSciNet bibliographic data
MR865658 11G16 (11R18 11R29)
Charkani El Hassani, M.; Gillard, R. Unités elliptiques et groupes de classes. (French) [Elliptic units and class groups] Ann. Inst. Fourier (Grenoble) 36 (1986), no. 3, 29–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement